Comment on "Two-dimensional toxic dose and multivariate logistic regression, with application to decompression sickness" by Li, J. and Wong, W.K.

Nikoloulopoulos, Aristidis K ORCID: https://orcid.org/0000-0003-0853-0084 (2012) Comment on "Two-dimensional toxic dose and multivariate logistic regression, with application to decompression sickness" by Li, J. and Wong, W.K. Biostatistics, 13 (1). pp. 1-3. ISSN 1468-4357

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
UEA Research Groups: Faculty of Science > Research Groups > Data Science and Statistics
Depositing User: Aristidis K Nikoloulopoulos
Date Deposited: 08 Jun 2011 10:31
Last Modified: 05 Dec 2023 01:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/31989
DOI: 10.1093/biostatistics/kxr014

Actions (login required)

View Item View Item